# SDR AALA20120831014

- Difficulty date: August 31, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 SEAT TRACK IS CRACKED EXTENDING FROM RIVET ON INBOARD FLANGE, 4 INCHES FORWARD OF STATION 720B.  REMOVED THE DAMAGE AND INSTALLED DOUBLER REPAIR PER EA B737-53-025793.
